# SDR O2GA2016011284302

- Difficulty date: January 12, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N843UP
- Make and model: Beech B300
- Aircraft serial: FL995
- Aircraft time: 399 hours, 352 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Stiff
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPERATIONAL CHECK FLIGHT, LT ENG CONDITION LEVER STILL STIFF AFTER COLD SOAK.  ACFT IS CURRENTLY IN MX AT THE MFG FACTORY.  SDR SUPPLEMENT TO FOLLOW.
